MAUDE Adverse Event Report: ASAHI INTECC SION BLUE; GUIDE WIRE

ASAHI INTECC SION BLUE; GUIDE WIRE
Model Number AHW14R104S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The distal tip of the wire fractured and was retained in the patient, requiring surgical intervention.This is all the information i have at the moment.Customer stated that the product is availabe for return.
 
Event or Problem Description
The distal tip of the wire fractured and was retained in the patient, requiring surgical intervention.This is all the information i have at the moment.Customer stated that the product is "available" for return.

Brand Name
SION BLUE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key16792396
Report Number3004718255-2023-00295
Device Sequence Number12207575
Product Code DQX
UDI-Device Identifier04547327133012
UDI-Public(01)04547327133012(17)241231(10)220105A08A
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
Report Date (Section F) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberAHW14R104S
Device Catalogue NumberAHW14R104S
Device Lot Number220105A08A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/14/2023
Device Age13 MO
Event Location Hospital
Date Report to Manufacturer04/24/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date05/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight92 KG
Patient RaceWhite
Date Report Sent to FDA04/21/2023